# SDR CALA0300221

- Difficulty date: April 27, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 54,262 hours, 28,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65507579
- Condition: Gouged
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER TWO MID FLAP GOUGED AT MID SPAR CENTER FORE FLAP TRACK GUIDE.  REPLACED RIB AT MID FLAP SPAR CENTER FORE FLAP TRACK GUIDE NUMBER TWO MID FLAP PER SRM 51-10-02.
